Alert archive / Mississippi / Special Weather Statements in 2016
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Jul 10, 2016, 1:21 PM CDT for Neshoba County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2016, 1:21 PM CDT (18:21 UTC)
- Expired
- Jul 10, 2016, 1:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Jackson, MS
County Neshoba County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 107 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1666 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
686 WWUS84 KJAN 101821 SPSJAN SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 121 PM CDT SUN JUL 10 2016 MSZ045-046-051-052-101845- NEWTON MS-LAUDERDALE MS-NESHOBA MS-KEMPER MS- 121 PM CDT SUN JUL 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN NESHOBA... NORTHWESTERN LAUDERDALE...NORTHEASTERN NEWTON AND SOUTHWESTERN KEMPER COUNTIES UNTIL 145 PM CDT... AT 121 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER HOUSE...OR 11 MILES SOUTHEAST OF PHILADELPHIA...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... HERBERT SPRINGS AROUND 130 PM CDT. DAMASCUS AND MARTIN AROUND 140 PM CDT. LIBERTY AROUND 145 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE TUCKER. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3246 8881 3245 8911 3273 8905 3276 8872 TIME...MOT...LOC 1821Z 276DEG 26KT 3264 8898 $$ CME
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jul 10, 10:14 AM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jul 10, 10:14 AM CDT, 3 hours 7 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1014 AM CDT SUN JUL 10 2016 .UPDATE...Lots of convective debris showing up in the visible imagery this morning over the northwest third of the forecast area in immediate advance of the mid level trof axis. Meanwhile to the south, mostly clear skies have allowed mixing to crank up and the beginnings of some cumulus are being seen. Also observed in the satellite is an outflow boundary moving out of east central LA. The differential heating occurring between the cloud cover and clear skies looks to be most pronounced over the southwest this morning. Believe convective initiation will occur there by 16Z as the outflow begins to plow into the developing cumulus field. A limited threat of locally severe storms will exist again today as anomalously cool temps aloft combine with low level warmth to produce decent lapse rates. May see some hail with the stronger storms if they can develop some tilt. With the orientation of the winds aloft, storms with primarily eastward moving outflows should have the best chance of producing damaging wind gusts./26/ && .AVIATION...The mixed bag of morning flight restricted categories has now improved and all areas are VFR. The focus for today will be timing convection and the associated lower flight categories from that. Expecting an earlier start than typical with most activity in the 17-00z time window and will highlight the best times for storms from site to site as we get closer to TAF issuance. Look for VFR conditions to exist in the wake of storms and for much of the evening and night. However, there will be the opportunity for most sites to see MVFR conditions by 10z and will cover that accordingly. /CME/ && .PREV DISCUSSION... /issued 645 AM CDT SUN JUL 10 2016/ UPDATE... The forecast is generally on track for today, but have made some minor adjustments to the near term to cut back on the early morning thunderstorm chances along/south of I-20 and to mention fog over eastern MS. /EC/ PREV DISCUSSION... /issued 426 AM CDT SUN JUL 10 2016/ DISCUSSION... Short Term (Today through Monday night)...The near term will be headlined by a continuation of improved rain chances with some slight heat relief. Latest upper air analysis shows a mid/upper shortwave trough easing into the region. The approach of this feature was the impetus for increased precip coverage on Saturday, and with it now in closer proximity, we can expect to see a trend toward wetter continue. Though much of the residual convection from Saturday died off overnight, new development along outflow from a dying complex over North MS has been festering across the Delta through the early morning hours. There is a good chance this will continue to further develop downstream through the morning. In fact, most models suggest development will occur much earlier in the day today. Lower heights with the shortwave will result in steeper mid level lapse rates, and unlike yesterday deep layer shear is forecast to be more impressive (around 30 kt) through much of the day. This will fuel the potential for additional strong to severe storms capable of producing damaging wind gusts, which will continue to be highlighted in the HWO/graphics. Hail will continue to be less likely as freezing levels remain quite high. Isolated runoff issues from locally heavy rainfall will also be possible given the ample deep layer moisture in place. Monday looks to be quite similar to today, as the shortwave trough remains nearby. Consequently, we could once again see showers/storms develop earlier in the day. There could again be some strong storms around, but given uncertainty with respect to how convection will evolve (for instance, will early day activity put a damper on instability) we will hold off on mentioning this concern in the HWO at this point. The increased prevalence of clouds/precip will likely shave a few degrees off high temps both today and tomorrow. /DL/ Tuesday through Saturday night... The hot subtropical ridge will build back over the ArkLaMiss during the mid to late week as the current trough shifts east and weakens. Global models still forecast the trough to linger as a weak mid/upper level shear axis over the central/eastern Gulf states, and this combined with precipitable water values ~1.75 inches should provide support for isolated to scattered diurnal thunderstorm activity, particularly over eastern/southern portions of the forecast area. Forecasted thermodynamic parameters would support a few strong to severe microbursts. From Thursday into Friday, more pronounced troughing over the Upper Midwest and Northeast could mean greater influence from the westerlies over northern portions of the ArkLaMiss, resulting in greater potential for organized strong storms given increasing deep layer shear and steepening mid level lapse rates. But there are also signs that the mid level cap will keep a lid on deep convective potential. Otherwise, daytime heat indices and heat stress may creep back up to more dangerous levels by late week and into the weekend for most of the region, and this may eventually need a mention in the HWO. /EC/ AVIATION...Patchy fog and low clouds this morning with result in categorical reductions at a couple local terminals, but this should quickly dissipate after sunrise, with VFR conditions prevailing through most of the day. SHRA/TSRA are expected to be more numerous today, and these will result in ceiling/visby reductions, but they should be temporary. A few of the storms could be strong, capable of producing 30+ kt wind gusts. /DL/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 90 74 91 75 / 50 23 49 20 Meridian 91 73 91 74 / 63 28 54 23 Vicksburg 91 75 91 75 / 42 18 38 17 Hattiesburg 92 74 90 74 / 47 27 51 22 Natchez 90 74 90 74 / 45 19 38 19 Greenville 90 73 91 74 / 33 21 39 18 Greenwood 88 72 89 72 / 34 23 47 22 && .JAN Watches/Warnings/Advisories... MS...None. LA...None. AR...None. && JAN/
Hazardous weather outlook, Jul 10, 4:10 AM CDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 410 AM CDT SUN JUL 10 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 110915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 410 AM CDT SUN JUL 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI... SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...LATE MORNING THROUGH EARLY EVENING STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TODAY. DAMAGING WIND GUSTS, FREQUENT LIGHTNING, AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY. DL && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jul 10, 12:39 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1239 PM CDT SUN JUL 10 2016
MSZ043-044-049-050-101815-
LEAKE MS-MADISON MS-RANKIN MS-SCOTT MS-
1239 PM CDT SUN JUL 10 2016
...A STRONG THUNDERSTORM WILL AFFECT WESTERN LEAKE...NORTHEASTERN
RANKIN...NORTHWESTERN SCOTT AND SOUTHEASTERN MADISON COUNTIES UNTIL
115 PM CDT...
AT 1238 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR CAMDEN TO NEAR GOSHEN SPRINGS.
MOVEMENT WAS EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
CAMDEN AROUND 1245 PM CDT.
THOMASTOWN AROUND 110 PM CDT.
CARTHAGE...LUDLOW AND SINGLETON AROUND 115 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE REDWATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3293 8944 3243 8977 3246 9008 3280 8985
3293 8965
TIME...MOT...LOC 1738Z 259DEG 13KT 3279 8978 3251 8995
CMESpecial weather statement, Jul 10, 12:57 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1257 PM CDT SUN JUL 10 2016 MSZ038-039-101830- NOXUBEE MS-WINSTON MS- 1257 PM CDT SUN JUL 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN NOXUBEE AND EAST CENTRAL WINSTON COUNTIES UNTIL 130 PM CDT... AT 1257 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MASHULAVILLE...OR 14 MILES EAST OF LOUISVILLE...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... MASHULAVILLE AROUND 105 PM CDT. LAT...LON 3301 8890 3319 8888 3323 8864 3297 8865 TIME...MOT...LOC 1757Z 275DEG 20KT 3310 8881 CME
Special weather statement, Jul 10, 1:05 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
105 PM CDT SUN JUL 10 2016
MSZ043-101830-
MADISON MS-
105 PM CDT SUN JUL 10 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MADISON COUNTY
UNTIL 130 PM CDT...
AT 104 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER CAMERON...OR 16 MILES NORTHEAST OF CANTON...MOVING SOUTHEAST AT
10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
CAMDEN AROUND 125 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3272 8980 3268 9002 3283 9002 3283 9000
3285 8999 3288 8991 3288 8983
TIME...MOT...LOC 1804Z 336DEG 8KT 3281 8989
CMESpecial weather statement, Jul 10, 1:06 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 106 PM CDT SUN JUL 10 2016 MSZ037-101830- ATTALA MS- 106 PM CDT SUN JUL 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ATTALA COUNTY UNTIL 130 PM CDT... AT 106 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR KOSCIUSKO...MOVING NORTHEAST AT 10 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KOSCIUSKO...SMYRNA AND ETHEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3293 8947 3296 8970 3317 8959 3314 8932 TIME...MOT...LOC 1806Z 212DEG 9KT 3305 8952 CME
Special weather statement, Jul 10, 1:08 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
108 PM CDT SUN JUL 10 2016
ARZ074-101845-
ASHLEY AR-
108 PM CDT SUN JUL 10 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ASHLEY COUNTY UNTIL
145 PM CDT...
AT 108 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR FOUNTAIN HILL...OR NEAR HAMBURG...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SNYDER AROUND 125 PM CDT.
LAT...LON 3335 9197 3340 9194 3339 9146 3312 9176
3331 9198 3333 9198 3334 9199
TIME...MOT...LOC 1808Z 247DEG 23KT 3332 9178
CMESpecial weather statement, Jul 10, 1:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 121 PM CDT SUN JUL 10 2016 MSZ045-046-051-052-101845- NEWTON MS-LAUDERDALE MS-NESHOBA MS-KEMPER MS- 121 PM CDT SUN JUL 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN NESHOBA... NORTHWESTERN LAUDERDALE...NORTHEASTERN NEWTON AND SOUTHWESTERN KEMPER COUNTIES UNTIL 145 PM CDT... AT 121 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER HOUSE...OR 11 MILES SOUTHEAST OF PHILADELPHIA...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... HERBERT SPRINGS AROUND 130 PM CDT. DAMASCUS AND MARTIN AROUND 140 PM CDT. LIBERTY AROUND 145 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE TUCKER. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3246 8881 3245 8911 3273 8905 3276 8872 TIME...MOT...LOC 1821Z 276DEG 26KT 3264 8898 CME
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:20 PM CDT | Special Weather Statement | JAN | Sharkey | 40 min |
| Jul 9, 8:16 PM CDT | Special Weather Statement | JAN | Yazoo | 44 min |
| Jul 10, 11:38 AM CDT | Special Weather Statement | JAN | Madison | 37 min |
| Jul 10, 11:42 AM CDT | Special Weather Statement | JAN | Leake | 33 min |
| Jul 10, 12:09 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Scott | 66 min |
| Jul 10, 12:39 PM CDT | Special Weather Statement | JAN | Leake | 36 min |
| Jul 10, 12:57 PM CDT | Special Weather Statement | JAN | Noxubee | 33 min |
| Jul 10, 1:05 PM CDT | Special Weather Statement | JAN | Madison | 25 min |
| Jul 10, 1:06 PM CDT | Special Weather Statement | JAN | Attala | 24 min |
| Jul 10, 1:17 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 43 min |
| Jul 10, 1:45 PM CDT | Special Weather Statement | JAN | Lowndes | 15 min |
| Jul 10, 2:09 PM CDT | Special Weather Statement | JAN | Yazoo | 21 min |
| Jul 10, 2:11 PM CDT | Special Weather Statement | JAN | Madison | 49 min |
| Jul 10, 2:19 PM CDT | Special Weather Statement | JAN | Noxubee | 41 min |
| Jul 10, 2:30 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 27 min |
| Jul 10, 3:08 PM CDT | Special Weather Statement | JAN | Forrest | 52 min |
| Jul 10, 3:45 PM CDT | Special Weather Statement | JAN | Sharkey | 45 min |
| Jul 10, 3:48 PM CDT | Special Weather Statement | JAN | Washington | 42 min |
| Jul 10, 3:59 PM CDT | Special Weather Statement | JAN | Jones | 46 min |
| Jul 10, 4:04 PM CDT | Special Weather Statement | JAN | Leflore | 41 min |
| Jul 10, 4:16 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 44 min |
| Jul 10, 4:29 PM CDT | Special Weather Statement | JAN | Forrest | 31 min |
| Jul 10, 6:10 PM CDT | Special Weather Statement | JAN | Copiah | 35 min |
| Jul 10, 6:23 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 37 min |
| Jul 10, 6:32 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 43 min |
| Jul 10, 4:54 PM CDT | Special Weather Statement | JAN | East Carroll | 36 min |
| Jul 10, 5:30 PM CDT | Special Weather Statement | JAN | West Carroll | 30 min |
| Jul 10, 1:08 PM CDT | Special Weather Statement | JAN | Ashley | 37 min |
Nearby
Special Weather Statements in Mississippi, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.